# SDR UPS04542786

- Difficulty date: July 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING LT ENG START MX EXPERIENCED TAIL PIPE FIRE.  REPLACED NR 1 FUEL CONTROL PER AMM 73-21-01.  REPAIRED OUTBOARD FLAP TRACK FAIRING PER SRM 51-70-05.  REPLACED NR 5 SPOILER, WIRE BUNDLES W3315 & W3319.  REPAIRED AND REPLACED LT WING T/E PANELS, FLAPS, FLAP FAIRINGS, NR 1 ENG STRUT PANELS, MLG STRUT DOOR & MLG FAIRINGS.
